# SDR REXA201805230405

- Difficulty date: May 14, 2018
- Submitted: May 23, 2018
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 23,096 hours, 15,432 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Support Bracket
- Part number: CN6244212201
- Condition: Cracked
- Location: Left Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT BRACKET ON THE NR 1 ENGINE PYLON.  REMOVED THE DAMAGED AND FABRICATED NEW AND INSTALLED IAW SRM 51-42-06.
